MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007; DKUT-10006-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Communication or Transmission Problem (2896); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, no components or further information has been made available to millyard advanced medical products, llc for additional investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 05-jan-2026 and forwarded to millyard advanced medical products, llc on 07-jan-2026.It was reported that while setting up the patient's device, remunitypro pump (serial number (b)(6)) "short circuited" and made a "cracking" noise, after which the pump would not communicate with its corresponding remote.It was further reported that the patient's second remunitypro pump also would not connect with its remote.Information received by united therapeutics drug safety on 06-jan-2026 and forwarded to millyard advanced medical products, llc, on (b)(6) 2026 reported that the patient and their caregiver had not noticed that the cassette in use was leaking remodulin.Upon experiencing the connection issues between remunitypro pumps (serial numbers (b)(6) and (b)(6)) and their corresponding remotes, remodulin ingress was reportedly observed in the pumps.The patient was advised to present to the emergency room to await replacement remunitypro systems.Additional information received from accredo health group, inc., on 27-jan-2026 confirmed that replacement systems were sent to the hospital; however, it was unknown whether the patient had been admitted.No physical symptoms were reported.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24257553
Report Number3016798778-2026-00019
Device Sequence Number8326816
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007; DKUT-10006-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMITRIPTYLINE USP.; ATORVASTATIN CALCIUM.; CLONIDINE USP.; GABAPENTIN USP.; KETAMINE HCL USP.; KETOPROFEN USP.; LECITHIN.; LIDOCAINE HCL USP.; METFORMIN HCL.; METHYLPREDNISOLONE.; POLOXAMER GEL.; POTASSIUM CHLORIDE.; PROTONIX.; SILDENAFIL CITRATE.; SOD CHLORIDE.; SPIRONOLACTONE.; TRELEGY ELLIPTA.; TRULICITY.
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Patient Weight85 KG